[Acute tumor lysis syndrome due to mono-therapy with a corticosteroid in a patient with non-Hodgkin lymphoma].
Аннотация
A 20-year-old man was hospitalised because he nearly suffocated when lying on his back. After bronchoscopy which revealed severe external compression of the airways, suddenly respiratory insufficiency developed. Because a malignant lymphoma was suspected chemotherapy was started, using monotherapy with prednisolone as the risk of acute tumour lysis syndrome (ATLS) is high with polychemotherapy of bulky tumours. Nevertheless ATLS developed, for which haemodialysis had to be applied. The tumour, a T-cell lymphoblastic non-Hodgkin lymphoma with high grade malignancy, was treated successfully with cyclophosphamide, doxorubicin, vincristine en prednisone. ATLS is characterized by hyperkalaemia, hyperuricaemia, hyperphosphataemia, hypocalcaemia, lactate acidosis and acute renal failure. It can occur in the course of aggressive cytoreductive therapy in rapidly growing lymphoproliferative malignancies with large tumour size, due to massive tumour cel lysis. Corticosteroid monotherapy is a very rare cause of ATLS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.